Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On an accelerated overrelaxation iterative method for linear systems with strictly diagonally dominant matrix
HTML articles powered by AMS MathViewer

by M. Madalena Martins PDF
Math. Comp. 35 (1980), 1269-1273 Request permission


We consider a linear system $Ax = b$ of n simultaneous equations, where A is a strictly diagonally dominant matrix. We get bounds for the spectral radius of the matrix ${L_{r,\omega }}$, which is accociated with the Accelerated Overrelaxation iterative method (AOR). Sufficient conditions for the convergence of that method will be given, which improve the results of Theorem 3, Section 4 of [2], applied to this type of matrices.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65F10
  • Retrieve articles in all journals with MSC: 65F10
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1269-1273
  • MSC: Primary 65F10
  • DOI:
  • MathSciNet review: 583503